MAUDE Adverse Event Report: PARKER MEDICAL PARKER; ENDO-BRONCH, STANDARD TIP, DOUBLE LUMEN TUBE, LEFT, 37 FR

PARKER MEDICAL PARKER; ENDO-BRONCH, STANDARD TIP, DOUBLE LUMEN TUBE, LEFT, 37 FR
Model Number I-PSTDL-37
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 16 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, during laparoscopic resection of a malignant lung tumor, a tracheal tube was inserted into the patient in the supine position.After the patient's position was changed to the left side lying position the patient was checked with a bronchial fiberglass and a leak from the bronchial cuff was discovered.The patient was returned to the supine position and reintubated.The cuff was [subsequently] inspected and a cut was verified; there was no reported injury to the patient.
 
Additional Manufacturer Narrative
Correction: d4; e1.Additional informatio- investigation conclusion: h6; h11.The actual complaint product was not returned for evaluation; however, the reporter provided photographic/videographic evidence of the reported malfunction; evaluation of this evidence confirmed the complaint as reported.The root cause could not be determined.Dhr: the vendor was notified of the incident.All information reasonably known as of 15 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
PARKER
Common Device Name
ENDO-BRONCH, STANDARD TIP, DOUBLE LUMEN TUBE, LEFT, 37 FR
Manufacturer (Section D)
PARKER MEDICAL
9457 s. university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou, jp 51143 4
JA   511434
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22038654
Report Number3000219639-2025-00048
Device Sequence Number8123423
Product Code CBI
UDI-Device Identifier00607411959493
UDI-Public(01)00607411959493(10)2410DL2952D
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PSTDL-37
Device Catalogue NumberI-PSTDL-37
Device Lot Number2410DL2952D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown